MAUDE Adverse Event Report: ETHICON INC. SFXSPI MCL+ BI UD 6IN2 3-0 DA RB-1; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON INC. SFXSPI MCL+ BI UD 6IN2 3-0 DA RB-1; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Catalog Number SXMP2B402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/12/2025.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information was requested; the following was obtained: ¿ did the reported alleged deficiency occur over the same patient procedure? *if yes, - when did the alleged deficiency occurred (removal from package/ during handling prior to use on patient/ during passage through tissue/ during tying/ post-op)? if other, please explain.- how many devices demonstrated the alleged deficiency for each patient event? - please provide the product code and lot number.- were there patient consequences? if yes, please explain.*if it occurred in multiple procedures, - please confirm the number of patients affected by the alleged deficiency.- have any of these events been previously reported to ethicon? if yes, provide the respective reference number(s).- please create a new pc file for each patient/event.Please provide an answer for each patient-event: - when did the alleged deficiency occurred (removal from package/ during handling prior to use on patient/ during passage through tissue/ during tying/ post-op)? if other, please explain.- how many devices demonstrated the alleged deficiency? - please provide the product code and lot number.- were there patient consequences? if yes, please explain.Response: the matter has been resolved my colleague mo and manager candice went and saw mr moon.File reviewed.Lot unavailable.No device will be returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and barbed suture was used.It was reported that a suture broke.There were no patient consequences.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 7/10/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: yes.The matter has been resolved my colleague (b)(6) and manager (b)(6) went and saw mr (b)(6).

Brand Name
SFXSPI MCL+ BI UD 6IN2 3-0 DA RB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22196784
Report Number2210968-2025-06730
Device Sequence Number9275059
Product Code GAM
UDI-Device Identifier10705031464421
UDI-Public10705031464421
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K192580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXMP2B402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown